# SDR HALA2018100800482

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 36,478 hours, 5,798 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG 1 MINOR FAULT. PFR SHOWS IGNITION PLUG/EXCITER FAULTS. NO CURRENT FAULTS. PERFORMED AUDIBLE TEST OF IGNITES. TEST PASSED. NO HISTORY. TEST PERFORMED IAW A330 AMM 74-00-00-710-806-A. OK FOR SVC.
